Pacific Journal of Mathematics

Almost smooth perturbations of self-adjoint operators.

John B. Butler, Jr.

Article information

Source
Pacific J. Math., Volume 35, Number 2 (1970), 297-306.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971622

Mathematical Reviews number (MathSciNet)
MR0276818

Zentralblatt MATH identifier
0236.47018

Subjects
Primary: 47.48

Citation

Butler, John B. Almost smooth perturbations of self-adjoint operators. Pacific J. Math. 35 (1970), no. 2, 297--306. https://projecteuclid.org/euclid.pjm/1102971622


Export citation

References

  • [1] T. Kato, Perturbation theory for linear operators, Springer Verlag, Berlin, 1966.
  • [2] T. Kato, Wave operators and similarity for some non-self-adjoint operators, Math < Ann.169 (1966), 258-279.
  • [3] J. Moser, Strungstheoriedes kontinuierlichenSpektrums fur gewhnliche Dif- ferentialgleichungenzweiter Ordnung, Math. Ann. 125 (1953), 366-393.

See also

  • Corr : J. B. Butler. Correction to: ``Almost smooth perturbations of self-adjoint operators''. Pacific Journal of Mathematics volume 43, issue 3, (1972), pp. 825-825.